# SDR DALA2022040602324

- Difficulty date: March 31, 2022
- Submitted: April 6, 2022
- Operation: Air carrier
- Aircraft: N985AT
- Make and model: Boeing 717-200
- Aircraft serial: 55090
- Aircraft time: 49,542 hours, 34,397 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stiffener
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT STA 1053, VERTICAL STIFFENER, AFT SIDE OF BULKHEAD AT STRINGER 29L CORRODED AT LOWER TIP. MARKED. CORROSION LEVEL 2, REPLACED STIFFENER PER DOUGLAS LONG BEACH B717 DWG 9915561 AND B717 SRM 51-41-00. REF NR 365. (LP #2177980)
